# SDR GTIA2024120238559

- Difficulty date: November 26, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N709NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11470
- Aircraft time: 4,084 hours, 1,580 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT PRESENT ODOR SMELLED IN COCKPIT WHILE DESCENDING BELOW 6,000 SELECTING PACK 1 OFF RESOLVED THE ISSUE.-APPLIED TSM 05-50-00.  DUE TO CREW REPORT AND HISTORY, ISOLATED TO PACK 1.  NO ODOR PRESENT.  SEE NEXT LOG PAGE 3608208-2 FOR DEFERRAL
